MathSciNet Relay Station
MathSciNet bibliographic data
MR1491245 65D05 (41A05)
Brutman, L.; Toledano, D. An extremal problem of Erdős in interpolation theory. Comput. Math. Appl. 34 (1997), no. 12, 37–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement